Well, hello! I just have two questions/concerns.
I take my pill everyday at 3:15, for today I fell asleep and my alarm didn't wake me up until 4:15. Risk? This is the first time I have been late this month.
Also, I have asked about this before under different circumstances. I have been having very thin, somewhat constant discharge (and, being on the pill, my discharge should be thicker and has been since i've been on it, just not this month), but my doctor is out of the office until this coming Monday. Would it be a bad idea to do anything sexual this weekend?
Per the discharges, I'd say to use condoms/latex barriers, especially if you have NOT been, since that ups the chances of you having developed an STI or other vaginal infection.
-------------------- Heather Corinna, Executive Director & Founder, Scarleteen About Me • Get our book! Never doubt that a small group of thoughtful, committed citizens can change the world. Indeed, it is the only thing that ever has. - Margaret Mead Posts: 67955 | From: An island near Seattle | Registered: May 2000
| IP: Logged |
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.